# SDR CALA2022070601658

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 407617
- Condition: Failed
- Location: Dr L3 M33400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR L3 M33400 EMER LIGHT BATTERY CAPACITY FAIL TRANSFER REF. NON-ROUTINE HX NRC WO.807292 AND ORIGINATED BY EMP NO. V898181 DR L3 M33400 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V902113 INSPECTED BY V896958 IDT INSPECT IS OKAY. APPROVED BY HX 147282.
